# SDR SWIA202309010614

- Difficulty date: June 14, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE FUSELAGE SIDE HAS GOUGE IN AFT LUG LAND THAT WAS PREVIOUSLY BLENDED IAW GREO 670-53-21-582 REV-F DATED 2017-08-02     (C-CHECK RO 8/31/2023)    REMOVED AND REPLACED PAX DOOR HINGE ON FUSELAGE SIDE. REF. CRJ700 SRM 53-21-23-201-007-A01 AND DWG # SH670-31810 SHEET 2 REV. AE. LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
